advertisement
Question
Posted by: Didi | 2011/12/18

very sick

I''m using Trypysils is about 2 years using themfor preventing pregnacy then in October I skipped some days without taking pills &  slept with my hubby I think twice then I started again to take pills I took red ones &  finish them without getting menstruation, I started another packet still no periods now is my 3rd months without menstrating still taking the pills, I''m becoming worried now because my tummy is like growing although I''m not sick or having morning sickness.Am I pregnant? Please advise me really worried

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Didi

I think that you are pregnant and suggest that you consult your doctor for an examination and blood tests.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement